my vision is so bad, there are so many floaters. Is this normal? I wonder if they will go when the DP goes
oh my god.lostvisionlostfeeling said:I AM IN SEVERE BENZODIAZEPINE WITHDRAWAL AND HAVE CRAZY AMOUNT OF FLOATERS...I THINK MEDS DO IT TO US...MINE ARE NOT CAUSE IM THINKING ABOUT THEM ..BUT BECAUSE I SIMPLY CANT SEE PAST THEM..THEY ARE THERE ALL THE TIME...LOOK LIKE STRINGS AND SMOKE IN MY EYES
It's a guru. A guru in pink... WHY CANT EVERYBODY ELSE, THINK LIKE EUROPEAN PEOPLE???amlangela said:My vision problems are worse too. I have them all, but my eyes are good (have let them checked a while ago). So it has to be anxiety. Even though I am not scared or anxious. And I have used Benzo's only in the beginning of my dr/dp, 7,5 years ago, and the visual problems are just of last two years...
Sometimes they scare me, but most of the time, I am used to it. You will get used to it. Or it will pass. Time will learn.
I am confused... SO WHAT.Kari said:uhh ghost...
lostvision IS Robbie
and Melissa didn't even post in this thread
I think ghost is confused